Hyperbolic Programs, and Their Derivative Relaxations

Abstract

We study the algebraic and facial structures of hyperbolic programs, and examine natural relaxations of hyperbolic programs, the relaxations themselves being hyperbolic programs.

This is a preview of subscription content, access via your institution.

Author information

Affiliations

Authors

Corresponding author

Correspondence to James Renegar.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Renegar, J. Hyperbolic Programs, and Their Derivative Relaxations. Found Comput Math 6, 59–79 (2006). https://doi.org/10.1007/s10208-004-0136-z

Download citation

  • Hyperbolicity cone
  • Hyperbolic polynomial
  • Conic programming
  • Convex optimization